Convergence of the Klein-Gordon equation to the wave map equation with magnetic field

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper is devoted to the proof of the convergence from the modulated cubic nonlinear defocusing Klein-Gordon equation with magnetic field to the wave map equation. More precisely, we discuss the nonrelativistic-semiclassical limit of the modulated cubic nonlinear Klein-Gordon equation with magnetic field where the Planck's constant ℏ = ε and the speed of light c are related by c = ε- α for some α ≥ 1. When α = 1 the limit wave function satisfies the wave map with one extra term coming from the magnetic field. However, α > 1, the effect of the magnetic filed disappears and the limit is the typical wave map equation only.

Original languageEnglish
Pages (from-to)584-589
Number of pages6
JournalJournal of Mathematical Analysis and Applications
Volume365
Issue number2
DOIs
Publication statusPublished - 2010 May 15

Fingerprint

Klein-Gordon Equation
Nonlinear Klein-Gordon Equation
Magnetic Field
Magnetic fields
Light velocity
Non-relativistic Limit
Semiclassical Limit
Wave functions
Wave Function
Term

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{1bffd0c8006147d3b8182766a4bda2d7,
title = "Convergence of the Klein-Gordon equation to the wave map equation with magnetic field",
abstract = "This paper is devoted to the proof of the convergence from the modulated cubic nonlinear defocusing Klein-Gordon equation with magnetic field to the wave map equation. More precisely, we discuss the nonrelativistic-semiclassical limit of the modulated cubic nonlinear Klein-Gordon equation with magnetic field where the Planck's constant ℏ = ε and the speed of light c are related by c = ε- α for some α ≥ 1. When α = 1 the limit wave function satisfies the wave map with one extra term coming from the magnetic field. However, α > 1, the effect of the magnetic filed disappears and the limit is the typical wave map equation only.",
author = "Kung-Chien Wu",
year = "2010",
month = "5",
day = "15",
doi = "10.1016/j.jmaa.2009.11.022",
language = "English",
volume = "365",
pages = "584--589",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

Convergence of the Klein-Gordon equation to the wave map equation with magnetic field. / Wu, Kung-Chien.

In: Journal of Mathematical Analysis and Applications, Vol. 365, No. 2, 15.05.2010, p. 584-589.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Convergence of the Klein-Gordon equation to the wave map equation with magnetic field

AU - Wu, Kung-Chien

PY - 2010/5/15

Y1 - 2010/5/15

N2 - This paper is devoted to the proof of the convergence from the modulated cubic nonlinear defocusing Klein-Gordon equation with magnetic field to the wave map equation. More precisely, we discuss the nonrelativistic-semiclassical limit of the modulated cubic nonlinear Klein-Gordon equation with magnetic field where the Planck's constant ℏ = ε and the speed of light c are related by c = ε- α for some α ≥ 1. When α = 1 the limit wave function satisfies the wave map with one extra term coming from the magnetic field. However, α > 1, the effect of the magnetic filed disappears and the limit is the typical wave map equation only.

AB - This paper is devoted to the proof of the convergence from the modulated cubic nonlinear defocusing Klein-Gordon equation with magnetic field to the wave map equation. More precisely, we discuss the nonrelativistic-semiclassical limit of the modulated cubic nonlinear Klein-Gordon equation with magnetic field where the Planck's constant ℏ = ε and the speed of light c are related by c = ε- α for some α ≥ 1. When α = 1 the limit wave function satisfies the wave map with one extra term coming from the magnetic field. However, α > 1, the effect of the magnetic filed disappears and the limit is the typical wave map equation only.

UR - http://www.scopus.com/inward/record.url?scp=74849083670&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=74849083670&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2009.11.022

DO - 10.1016/j.jmaa.2009.11.022

M3 - Article

VL - 365

SP - 584

EP - 589

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -